The resolution dimensions with respect to balanced pairs in the recollement of abelian categories
J. Korean Math. Soc. 2019 Vol. 56, No. 4, 1031-1048
https://doi.org/10.4134/JKMS.j180577
Published online July 1, 2019
Xuerong Fu, Yonggang Hu, Hailou Yao
Heze University; Beijing University of Technology; Beijing University of Technology
Abstract : In this paper we study recollements of abelian categories and balanced pairs. The main results are: recollements induce new balanced pairs from the middle category; the resolution dimensions are bounded under certain conditions. As an application, the resolution dimensions with respect to cotilting objects of abelian categories involved in recollements are recovered.
Keywords : recollement, resolution dimension, balanced pair
MSC numbers : 16E10, 16E30, 18E10
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd